Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 231, NWS St. Louis, MO

September 27, 2019Adams County, Brown County, Pike County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 27, 2019, 10:14 PM CDT for Adams County, Brown County, Pike County, Illinois; Marion County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2019, 10:14 PM CDT (03:14 UTC)
Expired
Sep 27, 2019, 11:00 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IL, Brown County, IL, Pike County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 10:15 PM CDTTSTM WND DMG4 Ene Palmyra, MOTREE DOWN OVER HIGHWAY 168 NORTH OF HANNIBAL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 4:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

164 
WUUS53 KLSX 280314
SVRLSX
ILC001-009-149-MOC127-280400-
/O.NEW.KLSX.SV.W.0231.190928T0314Z-190928T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1014 PM CDT Fri Sep 27 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northern Pike County in west central Illinois...
  Adams County in west central Illinois...
  Brown County in west central Illinois...
  Central Marion County in northeastern Missouri...

* Until 1100 PM CDT.

* At 1014 PM CDT, severe thunderstorms were located along a line
  extending from near Camp Point to near Palmyra, moving east at 55
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Quincy, Hannibal, Pittsfield, Palmyra, Quincy Regional Airport,
  Mount Sterling, Barry, Griggsville, Camp Point, Payson, Mendon,
  Clayton, Golden, Fall Creek, Beverly, Buckhorn, Adams, La Grange,
  Kingston and Burton.

This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 35.

This also includes Siloam Springs State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...and northeastern Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4005 9067
      4003 9061 3998 9060 3999 9052 3997 9051
      3988 9058 3983 9057 3973 9063 3951 9094
      3963 9124 3969 9131 3968 9139 3982 9172
      3995 9154 3995 9144 3999 9147 4019 9118
TIME...MOT...LOC 0314Z 280DEG 48KT 4010 9110 3985 9156 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Britt
3 follow-up statements
981 
WWUS53 KLSX 280326
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1026 PM CDT Fri Sep 27 2019

ILC001-009-149-MOC127-280400-
/O.CON.KLSX.SV.W.0231.000000T0000Z-190928T0400Z/
Pike IL-Adams IL-Brown IL-Marion MO-
1026 PM CDT Fri Sep 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN PIKE...ADAMS...BROWN COUNTIES IN WEST CENTRAL ILLINOIS
AND EASTERN MARION COUNTIES IN NORTHEASTERN MISSOURI...

At 1026 PM CDT, severe thunderstorms were located along a line
extending from near Golden to near Quincy, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quincy, Hannibal, Palmyra, Quincy Regional Airport, Mount Sterling,
Barry, Griggsville, Camp Point, Payson, Clayton, Golden, Fall Creek,
Beverly, Buckhorn, Adams, La Grange, Kingston, Burton, Liberty and
Versailles.

This also includes Siloam Springs State Park.
 
This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...and northeastern Missouri.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4005 9067
      4003 9061 3998 9060 3999 9052 3997 9051
      3988 9058 3983 9057 3973 9063 3968 9070
      3968 9111 3969 9131 3968 9139 3981 9169
      3990 9152 3995 9144 3997 9140 4013 9111
TIME...MOT...LOC 0326Z 266DEG 43KT 4012 9091 3987 9137 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
906 
WWUS53 KLSX 280338
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1038 PM CDT Fri Sep 27 2019

MOC127-280347-
/O.CAN.KLSX.SV.W.0231.000000T0000Z-190928T0400Z/
Marion MO-
1038 PM CDT Fri Sep 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois.

LAT...LON 4010 9100 4011 9091 4010 9070 4005 9067
      4003 9061 3998 9060 3999 9052 3997 9051
      3988 9058 3983 9057 3976 9061 3976 9122
      3987 9130 4005 9111
TIME...MOT...LOC 0337Z 275DEG 45KT 4008 9072 3983 9119 

$$

ILC001-009-149-280400-
/O.CON.KLSX.SV.W.0231.000000T0000Z-190928T0400Z/
Pike IL-Adams IL-Brown IL-
1038 PM CDT Fri Sep 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST
CENTRAL ILLINOIS...

At 1037 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Mount Sterling to near Payson, moving
east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quincy Regional Airport, Mount Sterling, Camp Point, Payson, Clayton,
Beverly, Buckhorn, Adams, La Grange, Kingston, Burton, Liberty,
Versailles, Richfield, Perry, Plainville, Chambersburg, Mound
Station, Columbus and Ripley.

This also includes Siloam Springs State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 9100 4011 9091 4010 9070 4005 9067
      4003 9061 3998 9060 3999 9052 3997 9051
      3988 9058 3983 9057 3976 9061 3976 9122
      3987 9130 4005 9111
TIME...MOT...LOC 0337Z 275DEG 45KT 4008 9072 3983 9119 

HAIL...0.75IN
WIND...60MPH
 
$$

Britt
497 
WWUS53 KLSX 280354
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1054 PM CDT Fri Sep 27 2019

ILC001-009-149-280404-
/O.EXP.KLSX.SV.W.0231.000000T0000Z-190928T0400Z/
Pike IL-Adams IL-Brown IL-
1054 PM CDT Fri Sep 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE...
SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS WILL
EXPIRE AT 1100 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

LAT...LON 4010 9100 4011 9091 4010 9070 4005 9067
      4003 9061 3998 9060 3999 9052 3997 9051
      3988 9058 3983 9057 3976 9061 3976 9122
      3987 9130 4005 9111
TIME...MOT...LOC 0354Z 280DEG 48KT 4004 9046 3979 9093 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 9:33 PM CDT, 41 minutes earlier.

Area forecast discussion, Sep 27, 9:33 PM CDT, 41 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
933 PM CDT Fri Sep 27 2019

.UPDATE...
Issued at 919 PM CDT Fri Sep 27 2019

Only minimal changes to the forecast overnight. Recent trends have
been a diminishing severe threat. However, a threat will continue
through the evening, possibly later. The threat should continue to
evolve into a heavy rain threat as the LLJ veers.

Tilly

&&

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 343 PM CDT Fri Sep 27 2019

An active night still appears on tap across the northern CWA.
Thinking hasn't changed all that much and the biggest question is
when thunderstorms will actually move into northeast MO and west
central IL. The scenario remains the same. The air mass in
advance of the front across the northern CWA is quite unstable
owing to steep mid level lapse rates, diurnal heating, and
boundary layer moistening with SBCAPE of 3000-4000 j/kg. The
latest GOES RGBs show the cumulus field from northwest MO into
southeast IA slowly deepening in advance of the cold front and
that would appear to eventually be the genesis zone of
thunderstorms. There is also the possibility of initiation along
the western portion of an outflow boundary stretching across
extreme northeast MO into central IL to the north of our CWA.

CAMs are quite varied when thunderstorms will move into northeast
MO and west central within our CWA but the consensus is the
00-02z time frame, and this seems reasonable given the above
observations. Deep layer shear and instability is still supportive
of supercells through 04-05z with a predominant hail threat, and
lesser wind and tornado threat. Mergers and continued storm
developmentalong the advancing cold front is expected to result
in the upscale growth into an elongated complex of multiple modes
by late evening with a continued hail and increasing wind threat.
I have issued a flash flood watch for northeast MO and west
central IL where there continues to be a threat of locally heavy
rain and localized flash flooding due to: anomalously high PW
values of 1.5 to 2.0 inches supporting high rainfall rates and
deep layer flow paralleling the boundary supporting the potential
for training storms.

There is still uncertainty how far south the actual cold front and
showers and thunderstorms will progress tonight, and I am mainly
speaking overnight. The majority of the deterministic models still
sag the front to a central MO to a central IL axis by daybreak
with the possibility of convective outflow even a bit further
south. Precipitation probabilities are largely unchanged with at
some point showers and storms likely into central MO, and a
chance of scattered to isolated storms into St. Louis and far
south central IL. This later activity may be a result of outflow
generation from the complex further north.

The boundary stalls from central MO into south central IL on
Saturday and its presence along with any residual outflows
continue to support a chance of storms with the greatest potential
in the vicinity of the front itself. The best time frames would be
the first part of the morning from lingering overnight activity
and then in the afternoon owing to diurnal instability. North of
the front the temperatures should be quite a bit cooler than today
with considerable cloud cover including post-frontal stratus,
while south of the front temperatures remain well above average
but are tempered some by cloud cover.

Glass

.LONG TERM...  (Saturday Night through Next Friday)
Issued at 343 PM CDT Fri Sep 27 2019

The cold front remains stalled through central Missouri and south
central Illinois on Saturday evening. Current thinking is that an
MCS will develop across eastern Kansas and western Missouri during
the evening hours and then roll east-northeast through central and
northeast Missouri during the late evening and overnight hours.
The southern extent of precipitation on Saturday night is a bit
vague south of the MCS track which is uncertain in itself.
However, the presence of the front merits a continued chance of
showers and thunderstorms further south.

Saturday night's MCS could end up producing an MCV which would
impact the precipitation chances on Sunday morning. The presence of
the warm frontal boundary and MCV as well as any mesoscale
boundaries keep most of the area in a chance of showers and
thunderstorms during the morning. As Sunday morning progresses the
stalled front begins to migrate northward as a warm front, driven
largely by a building low over the western US and the upper level
ridge over the southeastern US. The warm front should be able to
move northward and out of the area Sunday afternoon and evening,
with diminishing precipitation chances in its wake.

Persistent southwesterly flow aloft and southerly flow at the
surface will dominate the sensible weather late Sunday through
Wednesday. Temperatures will be unseasonably warm, at least 10-15
degrees above normal. The hottest days of this period will be
Sunday to Tuesday with highs in the upper 80s to low 90s, these
highs will push St. Louis close to breaking high temperature
records Monday and Tuesday.

The region remains free of a focusing force for precipitation
through the first half of the next work week, keeping us dry until
the next cold front approaches the area in the Wednesday to Thursday
timeframe. While there is agreement on the approach of a cold front
during the middle of the week, guidance is still split on the exact
movement of the front. The GFS brings the cold front steadily
through our CWA Wednesday afternoon while the EURO slowly moves the
front through central Missouri and southern Illinois Wednesday night
into Thursday. While uncertainty remains as to the timing and
southward progression of the cold front, high temperatures Thursday
and Friday are expected to drop back to seasonable values after the
passage of the cold front, returning to the mid 60s to mid 70s.

Glass/MRM

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 614 PM CDT Fri Sep 27 2019

Thunderstorms have formed along a warm front late this afternoon.
These storms will slowly move south, impacting KUIN tonight.
Initially a severe threat will exist, but this threat will
gradually become a heavy rain threat. Showers with isod TS should
reach KCOU late tonight. Winds will have a northerly component
behind the front with MVFR to IFR cigs lingering thru Sat morning.

SPECIFICS FOR KSTL/KSUS/KCPS: VFR and dry thru the period. Winds
will remain southerly thru the period. Wind gusts will diminish
after sunset.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT Saturday for Knox MO-Lewis MO-
     Marion MO-Monroe MO-Ralls MO-Shelby MO.

IL...Flash Flood Watch until 7 AM CDT Saturday for Adams IL-Brown IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Sep 27, 4:35 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
435 PM CDT Fri Sep 27 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-282145-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
435 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected tonight, especially across northeast
Missouri and west central Illinois. Some of these storms could be
severe with damaging wind, large hail, and isolated tornadoes.
Locally heavy rainfall and flash flooding is also possible and a
flash flood watch is now in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms over parts of the area Saturday
and Sunday.

There is another chance of thunderstorms Tuesday night through
Thursday across much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across northeast Missouri
and west central Illinois.

Glass

In the hours before

Local storm report, Sep 27, 8:55 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 N LA BELLE            40.15N 91.91W
09/27/2019  E1.75 INCH       LEWIS              MO   PUBLIC

            REPORTED VIA TWITTER WITH PICTURE: GOLF BALL
            SIZED HAIL NORTH OF LA BELLE.

&&

MRB
Local storm report, Sep 27, 9:19 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             2 NW LORAINE            40.17N 91.24W
09/27/2019  M1.00 INCH       ADAMS              IL   TRAINED SPOTTER

&&
Local storm report, Sep 27, 9:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             LA BELLE                40.12N 91.91W
09/27/2019  E1.00 INCH       LEWIS              MO   PUBLIC

&&
Local storm report, Sep 27, 9:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      2 NNW BARING            40.27N 92.22W
09/27/2019                   KNOX               MO   911 CALL CENTER

            WATER COVERING BOTH LANES OF HIGHWAY 15.

&&
Local storm report, Sep 27, 9:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      1 S GREENSBURG          40.29N 92.22W
09/27/2019                   KNOX               MO   911 CALL CENTER

            WATER COVERING BOTH LANES OF HIGHWAY 15.

&&
Local storm report, Sep 27, 10:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     4 ENE BURTON            39.93N 91.19W
09/27/2019  M60 MPH          ADAMS              IL   ASOS

            SUSTAINED WIND OF 43MPH, WITH A GUST OF
            60MPH REPORTED AT KUIN.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:34 PM CDTTornado WarningLSXAdams41 min
Sep 27, 8:07 PM CDTTornado WarningLSXAdams53 min
Sep 28, 1:19 AM CDTSpecial Weather StatementLSXBrown41 min
Sep 28, 3:06 AM CDTRiver Flood WarningLSXAdams40 days
Sep 28, 11:06 AM CDTRiver Flood WarningLSXAdams36 days
Sep 28, 11:06 AM CDTRiver Flood WarningLSXPike38 days
Sep 27, 7:00 PM CDTTornado WarningLSXKnox, Lewis45 min
Sep 27, 7:06 PM CDTSevere Thunderstorm WarningLSXKnox39 min
Sep 27, 8:14 PM CDTSevere Thunderstorm WarningLSXKnox46 min
Sep 27, 8:51 PM CDTSevere Thunderstorm WarningLSXLewis54 min
Sep 27, 8:59 PM CDTFlash Flood WarningLSXKnox, Lewis8 hr
Sep 28, 10:36 AM CDTRiver Flood WarningLSXLewis3 days
Sep 28, 10:36 AM CDTRiver Flood WarningLSXLewis10 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.